# SDR CA020731010

- Difficulty date: July 3, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 34,421 hours, 7 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 201122006
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) LT MLG DOOR NOT CLOSING ON GEAR EXTENSION 200 KTS.  GO AROUND AND RE-CYCLED . NO JOY, DOOR NOT CLOSING. LT MLG DOOR UPLOCK ASSY. CHANGED AS PER AMM TASK 21-31-33-400-002.
